# SDR CALA2020012600229

- Difficulty date: January 20, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,723 hours, 23,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1144A5350
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND HOLE POSITION 1 BS 727B, RBL 45.50 FLOOR SUPPORT FLANGE O/B HOLE REF AAR N/R 99867430 PREFORMED APPENDIX A PART A OF EA 5320-02076 REV L OP004 AND INSTALLED REPAIR AT SEAT TRACK STA 727B RBL 45.50 O/B FLANGE IAW SRM 53-40-51 REPAIR 1.
